# SDR ASAA0873505

- Difficulty date: September 3, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261031
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL BS 727 D TO 767 + 5 CORRODED.  REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 60 53, FOUND BEYOND LIMIT IAW B737 700 SRM 53 60 53 AND EA 2550 01425.
